# SDR QXEA2024111400270

- Difficulty date: November 14, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N625QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000658
- Aircraft time: 19,253 hours, 13,034 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8SC5050008
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2047. ESCAPE ROUTE LIGHT STRIP ADJACENT TO 2C IS DAMAGED LESS THAN 10% OF THE LIGHT STRIP. ALSO DAMAGED AT 1D 1A 2A 2C 1C. REMOVED FROM SERVICE AND PLACED ON MEL. CLEARED BY REPLACING PHOTOLUMINESCENT INDICATOR LIGHT STRIPS ADJACENT T IAW E175 AMM 33-50-21-000/400-801-A OPS TEST GOOD NFDN PLACARDS REMOVED MTX CTRL NOTIFIED THIS CLEARS DEFECT. RETURNED TO SERVICE.
